Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items: 4.

Evseev, Anton, Paget, Rowena E., Wildon, Mark (2014) Character deflations and a generalization of the Murnaghan--Nakayama rule. Journal of Group Theory, 17 (6). pp. 1035-1070. (doi:10.1515/jgth-2014-0023) (KAR id:29323)
[img]
Preview

Fleischmann, Peter (2002) On pointwise conjugacy of distinguished coset representatives in Coxeter groups. Journal of Group Theory, 5 (3). pp. 269-283. ISSN 1433-5883. (doi:10.1515/jgth.2002.002) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:522)

Williams, Gerald (2007) Pseudo-elementary generalized triangle groups. Journal of Group Theory, 10 (1). pp. 101-115. ISSN 1433-5883. (doi:10.1515/JGT.2007.009) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10476)

Horan, Katherine, Fleischmann, Peter (2019) The finite unipotent groups consisting of bireflections. Journal of Group Theory, 22 (2). pp. 191-230. ISSN 1433-5883. (doi:10.1515/jgth-2018-0123) (KAR id:68507)
[img]
Preview

This list was generated on Thu Aug 13 00:22:35 2020 BST.